advertisement
Question
Posted by: Mbali | 2008-12-23

Bad smell

Whenever I use conriceptives especially Tryphilsil I get a funny smell and I have stopped using it.What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you have thrush. This is easily treatable. USe an alternative form of contraception if you don't want to use the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: MBALI | 2008-12-23

Whenever I use conriceptives especially Tryphilsil I get a funny smell and I have stopped using it.What should I do?

Reply to MBALI

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement